# SDR MALA976261

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Condition: Inop
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TAXING OF TAKEOFF, EMERGENCY POWER LIGHT ON.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND LOOSE CONNECTION ON EMERGENCY POWER SUPPLY PACK CONNECTOR.  REPAIRED BROKEN WIRE AND REMOVED AND REPLACED EMERGENCY POWER SUPPLY.  OPS CHECK GOOD.
